# SDR SIMA20191204001

- Difficulty date: December 4, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 34,983 hours, 32,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED OVERWING EMERGENCY LAMP IAW AMM 33-50-10 OPC GOOD
